# SDR DALA2017012800726

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 946-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WINDOW RING PAN FWD/LOWER CORNER BS 946 - 1022. RING PAN REPAIRED IAW SRM 53-05, PAR 139, FIG 122, ER/A 487747-14 MA, REV A, AND ER/A 493648-14 MA, REV A.
